# SDR CGO2003F00003

- Difficulty date: March 24, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Cessna 550
- Aircraft serial: 5500902
- Engine: Pwa PW530A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Condition: Cracked
- Location: Elt Battery
- Part time: 506 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INSPECTING ELT BATTERY IN CONJUNCTION WITH PHASE 18.  12 MONTH EMERGENCY EQUIPMENT INSPECTIONS AND FAR 91.207(D);  NOTED: ELT BATTERY CASE CRACKED, CORROSION FROM LEAKING BATTERY MATERIAL ON INTERIOR OF SAME AREA.  BATTERY MFG, EXPIRATION DATE OF 7/2003, WO NR 33883.
